# SDR ASOA2012092002244

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 24,071 hours, 16,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 988,080 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RT PACK CAUTION, FOLLOWED BY ODOR IN THE COCKPIT SIMILAR TO SULFUR .  THE FA SAID CABIN FILLED WITH SMOKE.  RAN EVACUATION CHECKLIST.     EMERGENCY DECLARED,  CHECKED RT & LT AIR CYCLE MACHINE (ACM) IAW AMM 21-51-08. OPS CHECKED GOOD.  NO DEFECT NOTED.
